MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MODULAR CATHCART BALL 46MM OD; HEMI HIP IMPLANT : HIP ACETABULAR METAL HEMI

DEPUY ORTHOPAEDICS INC US MODULAR CATHCART BALL 46MM OD; HEMI HIP IMPLANT : HIP ACETABULAR METAL HEMI
Model Number 1363-46-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 05/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the revision was due to painful right hip and was converted hemi to total hip.There is no additional information.Doi: (b)(6) 2018.Dor: (b)(6) 2020; affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
MODULAR CATHCART BALL 46MM OD
Common Device Name
HEMI HIP IMPLANT : HIP ACETABULAR METAL HEMI
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10108633
Report Number1818910-2020-12977
Device Sequence Number3540335
Product Code LZY
UDI-Device Identifier10603295032786
UDI-Public10603295032786
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K903084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1363-46-000
Device Catalogue Number136346000
Device Lot NumberD18040165
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer07/14/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODULAR CATHCART BALL 46MM OD; TAPERED SPACER ARTICUL/EZE -3; MODULAR CATHCART BALL 46MM OD; TAPERED SPACER ARTICUL/EZE -3
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight56